# SDR VNAA202405130020

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69053611374
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL9 FLOOR BEAM UPPER FACE BETWEEN FS1000.00- FS1047.00 AT AFT CARGO COMPRTMENT.  LBL9 FLOOR BEAM UPPER FACE BETWEEN FS1000.00- FS1047.00 AT AFT CARGO COMPRTMENT WAS REPAIRED PER REO 690-53-61-1374. REV. --
